I can not tell you what to do only my experience with Mirena. I got it in May of 2004 and had it removed 2 weeks ago (Sept 30, 2005)after finally seeing the 3rd doctor to get it removed. Almost immediately after I got it I had the cramping and bloating feeling you described all the time. I felt like I had gained 10 pounds
in my stomach and I have never had much of a stomach so it was hard for me to understand. PMS overdrive could not even begin to describe what I was like. No patience with my children, no desire for my husband to touch me and hated everything. I also began to have cystic Acne
and my face and back worse than any teenager ever and I was 30 yrs. old.
So I went back to the doc that put it in and HE said the problems were not related to the IUD so I said ok.
In Dec. 04 I went to a different GYN and HE told me the same thing. This one said stressful situation in my life were causing my problems. OK.
So we moved and I found another GYNO and made an appt. 2 weeks ago. I told HER all of my problems and she said I will take it out if that is what you want. I can assure you that it is causing all the problems and they are all side effects of the IUD. So I am IUD free and feel like a million dollars. The bloating was gone almost immediately, felt like I lost 5 lbs the fist day and the Acne
is slowly going away.
THe only thing I can tell you is if the symptoms continue, do not wait as long as I did to have it removed. Removing it was the best thing I ever did even if it cost me $125 to do it - Money well spent!